Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Divisors of Mersenne numbers
HTML articles powered by AMS MathViewer

by Samuel S. Wagstaff PDF
Math. Comp. 40 (1983), 385-397 Request permission

Abstract:

We add to the heuristic and empirical evidence for a conjecture of Gillies about the distribution of the prime divisors of Mersenne numbers. We list some large prime divisors of Mersenne numbers ${M_p}$ in the range $17000 < p < {10^5}$.
References
Similar Articles
Additional Information
  • © Copyright 1983 American Mathematical Society
  • Journal: Math. Comp. 40 (1983), 385-397
  • MSC: Primary 10H15; Secondary 10-04, 10A25
  • DOI: https://doi.org/10.1090/S0025-5718-1983-0679454-X
  • MathSciNet review: 679454